# SDR UPS99830569

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Condition: Inop
- Location: Lt Pac
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, ATB-LOUD HOWLING NOISE IN THE COCKPIT COMING FROM THE NOSE AREA IMPEDING COMMUNICATIONS.  FOUND LEFT FAN INLET DOOR REMAINS OPEN IN FLIGHT.  REPAIRED GROUND AT S3-8012.  ALSO, REMOVED AND REPLACED R2-25, DOOR NOW CLOSES WITH GROUND TO FLIGHT SHIFT.
